# SDR 2007UALA04860

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 22,316 hours, 9,279 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN NR 1 SLAT LEFT INBOARD WING LOWER SURFACE ABOUT 14 INCHES FROM INBOARD EDGE OF SLAT.  PANEL JUST AFT OF NR 1 SLAT LOWER SURFACE HAS A CRACK ABOUT 1.5 INCHES LONG AND AREA OF DENT AROUND CRACK IS ABOUT 2.5 INCH DIAMETER.  DENT ON LOWER PANEL BEGINS ABOUT 12 INCHES FROM INBOARD EDGE OF PANEL.  REPLACED PANEL.
